# SDR PNSA990502

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Gasket
- Part number: 31032021
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, RT ENGINE FIRE LIGHTS ILLUMINATED.  ENGINE WAS SECURED AND AIRCRAFT RETURNED FOR AN UNEVENTFUL LANDING.  P-3 GASKET AT THE 4 O'CLOCK (FACING FORWARD) PRIMARY NOZZLE BLANK OUT PLUG  WAS FOUND BLOWN OUT.  REPLACED GASKET, FLIGHT CHECK WAS SATISFACTORY.
